| Catalog Number |
02.07.1205R |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 july 2023.Lot 2011764: (b)(4) items manufactured and released on 18-mar-2021.Expiration date: 2026-mar-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event during the period of review.Additional implants involved, batch review performed on 26 july 2023: gmk-sphere 02.12.0006r femoral component sphere cemented size 6 r (k121416) lot 2101317: (b)(4) items manufactured and released on 15-apr-2021.Expiration date: 2026-apr-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0511fr tibial insert fixed sphere flex size 5/11 mm r (k140826) lot 2012775: (b)(4) items manufactured and released on 17-mar-2021.Expiration date: 2026-feb-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.07.0036rp patella resurfacing size 4 (k113571) lot 2001621: (b)(4) items manufactured and released on 24-mar-2020.Expiration date: 2025-mar-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 1 year and 11 months after the primary surgery, the surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.